Anyone know if bystolic causes erection problems or have any info on this?

Responses (2)

11 Jul 2012

Bystolic does not report erection problems as its side effects, however it does cause fatigue in around 5% of the people who take it which could lead to problems in erection.

Maybe seeking medical advice would be a good idea, please take care.

Best wishes!

Votes: +0

11 Jul 2012

While bystolic itself does not note ED, blood pressure medications have been known to cause it.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does cozaar cause erectile dysfunction?

i have been taking alpha blockers and benazeperil all of which cause erectile dysfunction and decrease in my sex life, does cozaar cause erectile ...

1 answer 27 Aug 2010

My husband has started taking Bystolic and it has caused him impotence and numbness in his hands?

and he has tried about 15 other high blood presssure meds. none helped.. please help us..

1 answer 20 Sep 2010

Does bystolic work fast or do it take a couple of days to work with your high blood pressure meds?

The reason my doctor started me on bystolic is because everytime I went to go take my physical for work I will get real nervous and my blood pressure ...

1 answer 7 Oct 2010

Are there blood pressure drugs that can be taken that will not cause erectile dysfunction?

My boyfriend has to take meds for high blood pressure, but it is causing him to have erectile dysfunction. We both figured this out because he never ...

3 answers 14 Jul 2012

Erectile Dysfunction - Is there a way to incease your erection strength?

Ive been dealing with a foley catheter. When i remove it for sex my penis isnt the same as far as hardness and length. What can i do to gain it back? ...

3 answers 14 Jan 2014